# SDR HEEA0014186

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Disc
- Part number: 327211
- Condition: Corroded
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R DRIVE HAS PITTING (CORROSION) AROUND BOLT HOLES. REPLACED WITH NEW DISCS.
